# SDR A6WA201040404

- Difficulty date: June 1, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ATTACH ANGLE TO THE 280.0 BULKHEAD IS CRACKED JUST OTBD OF THE LBL 9.  REPAIR FLOOR ATTACH ANGLE IAW REO 601R-53-11-136 REV A CUT OUT DAMAGE AND INSTALL SECTION OF FLOOR ANGLE.
